# SDR UPS09M54670

- Difficulty date: January 23, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 54,928 hours, 7,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C EXISTING REPAIR DOUBLER HAS A GOUGE.  REMOVE EXISTING DOUBLER, FABRICATED, AND INSTALLED DOUBLER IAW SRM 57-10-00 FIG 24.
